# SDR V0XD20171006003

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Damaged
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R AT BS 319 HAS AN EXTRANEOUS HOLE.  REPAIRED THE STRINGER IAW SRM 51-25-06, 51-25-21, 51-21-11, 51-42-06, 53-00-03, 51-25-16, 51-42-21, AND NDTM PART 1 51-20-006.
